On my 3rd Day of T1 Pro

  1. Registered User
    Novi's Avatar
    Join Date
    Dec 2003
    Age
    37
    Posts
    18
    Rep Power
    140

    On my 3rd Day of T1 Pro


    Haven't noticed much except for the fact that my right side nip is tingly and sensitive. When taking prohormones I know you always run the risk of possible gyno, but does having sore/tender nips really mean anything at this stage of the game? Or is that something that your just gonna expierence some when on PH's no matter what? I mean this is my first cycle and I'm only 3 days into it. I shouldn't be feeling worried or nervous about possible gyno already should I?

  2. Board Supporter
    MaDmaN's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Oct 2003
    Location
    Rhode Island
    Age
    55
    Posts
    990
    Rep Power
    20132

    I never had that happen to me using T-1 or T-1 pro....These products I believe do not aromatize,just keep an eye on it but just to be on the safe side take some nolva.I was very pleased with the results...
  3. Registered User
    Longdog's Avatar
    Join Date
    Jun 2003
    Location
    Chicago
    Posts
    1,261
    Rep Power
    767

    T-1 has 4-AD, so it can cause gyno. I don't think anything can happen in 2-3 days though. It could just be in your head. I always felt like I had tingling my first few times. I've never gotten gyno, so i figure it was in my head. If you are developing gyno, you will develop lumps in your breast tissue.

    It may just be irritation. If you apply the gel to your chest, it can definitely irritate the nips.

    Definitely get some nolva on-hand, just in case. I never begin without it.
    •   
       

  4. Registered User
    Jarconis's Avatar
    Join Date
    Nov 2002
    Location
    ATX
    Age
    32
    Posts
    765
    Rep Power
    526

    Unless you are incredibly sensitive to estrogen, I think you may just be pysching yourself out with the whole tingly nipples on t1 pro bit...
  5. Registered User
    iamcdn's Avatar
    Join Date
    Jul 2003
    Posts
    47
    Rep Power
    159

    a while back i started and about day 2 or 3 i started noticing itchy nips...stopped the whole thing and im just waiting to get psyched back up
  6. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    It would be extremely unlikely for you to have gyno symptoms starting so quickly. As suggested it is probably you being overly paraniod about developing gyno. My opinion would be that it is nothing or maybe you had a reaction to the lotion or a woman bit your nipple and now it is sore.
  •   

      
     

Similar Forum Threads

  1. On 3rd day of Superdrone...
    By maxxx88 in forum Anabolics
    Replies: 12
    Last Post: 03-18-2010, 02:30 PM
  2. Puffy nipples on 3rd day of The One
    By Miro3003 in forum Anabolics
    Replies: 14
    Last Post: 05-01-2009, 07:39 AM
  3. My 6 week multi-dosage of t1-pro original..
    By LakeMountD in forum Cycle Info
    Replies: 2
    Last Post: 06-24-2003, 06:58 PM
  4. Tender nipples...5th day of T1
    By BigVrunga in forum Anabolics
    Replies: 6
    Last Post: 03-25-2003, 11:10 PM
  5. Storage of T1-Pro
    By tjhooker in forum Cycle Info
    Replies: 2
    Last Post: 03-20-2003, 12:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in